MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ASPARTATE AMINOTRANSFERASE ACC. TO IFCC WITH PYRIDOXAL PHOSPHATE ACTIVATION; ASPARTATE AMINO TRANSFERASE (AST/SGOT) TEST SYSTEM

ROCHE DIAGNOSTICS ASPARTATE AMINOTRANSFERASE ACC. TO IFCC WITH PYRIDOXAL PHOSPHATE ACTIVATION; ASPARTATE AMINO TRANSFERASE (AST/SGOT) TEST SYSTEM
Catalog Number 04467493190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 4000 c311 stand alone system serial number is (b)(6).A field service engineer (fse) ran probe washes and verified the gear pump pressure was within range.The fse checked probes, washing, and rinse mechanism levels.They ran roche qc's and biorad qc's for the ast.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable astl/pyp results from the cobas 4000 c311 stand alone system.Patient 1's initial result was 12.9 u/l, and the repeat results of 20.3 u/l and 21.7 u/l with a new calibration lot on 27-mar-2025.Patient 2's initial result was 16.2 u/l, and the repeat results of 22.6 u/l and 19.5 u/l with a new calibration lot on 27-mar-2025.The result of 22.6 u/l for patient 2 was deemed to be correct.The customer discovered the questionable results during method comparison testing.
 
Additional Manufacturer Narrative
Section d, device identification was updated.Relevant fields of sections d and g were updated.The alarm trace did not contain any conspicuous events.The roche qc was passing before the event.The biorad qc was within range on the day of the event but out of range on (b)(6) 2025.The investigation was unable to determine a direct root cause.However, the instrument was verified, and the issue appears to be resolved.

Brand Name
ASPARTATE AMINOTRANSFERASE ACC. TO IFCC WITH PYRIDOXAL PHOSPHATE ACTIVATION
Common Device Name
ASPARTATE AMINO TRANSFERASE (AST/SGOT) TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key21854485
Report Number1823260-2025-01172
Device Sequence Number11942236
Product Code CIT
UDI-Device Identifier04015630920549
UDI-Public04015630920549
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Catalogue Number04467493190
Device Lot Number79982801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/27/2025
Supplement Date Received by Manufacturer05/14/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown